# SDR MZZA080003

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 30,732 hours, 11,699 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935734
- Part serial: 4338
- Condition: Broken
- Location: Cockpit
- Part time: 11,399 hours, 30,732 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R-4 WINDOW OUTER PANE SHATTERED.  REMOVED AND REPLACED R-4 WINDOW PER AMM 56-11-31.  WINDOW HEAT OPS CHECKS NORMAL, ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1231942 S/N OFF 04338, WINDSHIELD, B737 OFF 99-5617-9-9001 4338, ON 99-5617-9-9001 8141.
